# SDR DALA2023120710025

- Difficulty date: December 6, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 73,331 hours, 29,316 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0098766) PASSENGER COMPARTMENT, BROKEN SEAT TRACK ON RBL 46.5 AND BETWEEN STA 787 AND STA 807. PASSENGER COMPARTMENT SEAT TRACK ON RBL 46.5 AND BETWEEN STA 787 AND STA 807 WAS REPAIRED I.A.W. B737-800 SRM 53-00-52-2R REPAIR 5.
